# SDR 20000331SH013

- Difficulty date: February 23, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 2635
- Condition: Inoperative
- Location: Cockpit
- Part time: 682 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S DIRECTIONAL GYRO INOPERATIVE.  NR 1 GYRO LOCKED UP. (X)
